# SDR UALA2011040401630

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 81,212 hours, 9,698 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR HAS DEPARTED AIRCRAFT FROM NR 4 ENGINE ACOUSTIC LINER ON RT REVERSER SLEEVE BETWEEN 3 AND 4 O'CLOCK.   DAMAGED AREA IS 5.0" LONG X 1.25" WIDE X 0.5" DEEP.  INSTALLED NEW SLEEVE PER MM, OPS CHECKED GOOD.
